# SDR DHL2003748010

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR DOES NOT SHUT VERY EASY, OUT OF ADJUSTMENT.  LUBRICATED FORWARD ENTRY DOOR ROLLERS, HINGES AND LINKAGE IAW M/M 12-25-11.  OPS CHECKED GOOD IAW DHL B-727 M/M 52-11-01.
